# SDR COEA0734821

- Difficulty date: August 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57212438201
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  CORROSION ON RT WING UPPER FIXED PANEL COMMON TO THE AILERON CENTER HINGE FITTING.  REPLACED PANEL WITH NEW FABRICATED PANEL.  WO 72245, NR 602006.  (K)
